Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
GKM-theory for torus actions on cyclic quiver Grassmannians

Martina Lanini and Alexander Pütz

Vol. 17 (2023), No. 12, 2055–2096
Abstract

We define and investigate algebraic torus actions on quiver Grassmannians for nilpotent representations of the equioriented cycle. Examples of such varieties are type A flag varieties, their linear degenerations and finite-dimensional approximations of both the affine flag variety and affine Grassmannian for GL n. We show that these quiver Grassmannians equipped with our specific torus action are GKM-varieties and that their moment graph admits a combinatorial description in terms of the coefficient quiver of the underlying quiver representations. By adapting to our setting results by Gonzales, we are able to prove that moment graph techniques can be applied to construct module bases for the equivariant cohomology of the quiver Grassmannians listed above.

Keywords
Quiver Grassmannians, cyclic quiver, equivariant cohomology, GKM theory
Mathematical Subject Classification
Primary: 16G20
Secondary: 14L30, 14M15
Milestones
Received: 4 January 2021
Revised: 27 October 2022
Accepted: 13 May 2023
Published: 8 October 2023
Authors
Martina Lanini
Dipartimento di Matematica
Università di Roma Tor Vergata
Rome
Italy
Alexander Pütz
Institute of Mathematics
University Paderborn
Germany

Open Access made possible by participating institutions via Subscribe to Open.